# SDR JJBA20251111056

- Difficulty date: July 31, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Brace
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR CUTOUT BRACES CRACKED. INSTALLED NEW CARGO THRESHOLD BRACE AND ANGLE.
